# SDR IPXA2021031166713

- Difficulty date: March 10, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 35,771 hours, 20,490 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** ATB ** LANDED UNEVENTFULLY ** GEAR HANDLE WOULD NOT RAISE USED OVERRIDE, GEAR CAME UP NORMALLY.REMOVED AND REPLACED PSEU IAW AMM 32-09-04 NO HELP. FOUND LEFT MAIN GEAR SYS 2 PROX SENSOR TO CLOSE TO DOOR. ADJUSTED L/H MAIN GEAR SYS 2 PROX SENSOR IAW 32-61-02. OPS CHECK GOOD 076 ERROR CODE CODE CLEARED USED FIM 32-30-00-815-820.
